Opuscula Mathematica
Opuscula Math. 35, no. 3 (), 411-419
Opuscula Mathematica

Hermite-Hadamard type inequalities for Wright-convex functions of several variables

Abstract. We present Hermite-Hadamard type inequalities for Wright-convex, strongly convex and strongly Wright-convex functions of several variables defined on simplices.
Keywords: convex functions, Wright-convex functions, strongly Wright-convex functions, Hermite-Hadamard inequality.
Mathematics Subject Classification: 26B25, 26D15, 39B62, 65D32.
Cite this article as:
Dorota Śliwińska, Szymon Wąsowicz, Hermite-Hadamard type inequalities for Wright-convex functions of several variables, Opuscula Math. 35, no. 3 (2015), 411-419, http://dx.doi.org/10.7494/OpMath.2015.35.3.411
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.